# SDR HERA9520

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80598
- Make and model: Beech 1900C
- Aircraft serial: UC99
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 1148200773
- Condition: Bent
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 1122 - ON LANDING AT ANC, WHEN THE LANDING GEAR WAS EXTENDED, THE NOSE GEAR FAILED TO GET A SAFE INDICATION (GREEN LIGHT).  THE LANDING GEAR HANDLE LIGHT REMAINED ILLUMINATED AND THE WARNING HORN REMAINED SOUNDING UNTIL THE NOSEWHEEL TOUCHED DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR DOWNLOCK SWITCH ADJUSTABLE STOP SUPPORT BRACKET BENT.  THE BRACKET WAS STRAIGHTENED AND THE DOWN LOCK SWITCH ADJUSTED IAW THE BEECHCRAFT MAINTENANCE MANUAL.  RETRACTION AND EXTENSION TESTS WERE ACCOMPLISHED SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
